# SDR QXEA0102016

- Difficulty date: November 24, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLOORBEAM CRACKED 9 INCHES AFT OF FRAME 3450 AND APPROXIMATELY 30 INCHES FROM SERVICE/EMERGENCY DOOR.  REPAIRED IAW HORIZON AIR EA 4-53-1525 AND FOKKER SRM 53-02-14.
